A 22-year-old male asked:
Can i take ocassional acetaminophen 500-1000 mg if i've hepc, but liver tests are normal and i also take depakote er 1000 mg/d. ?
1 doctor answer • 2 doctors weighed in
Gastroenterology 36 years experience
Most likely: although you should clear it with your liver doctor, occasional use of acetaminophen does not cause harm to the liver. If used on a regular basis, however, it can be harmful. Have you seen your doctor yet concerning treating your hepatitis C? Current treatments are much easier and practically free of side effects, and are much more effective. Check with your doctor. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsReviewed >2 years ago
Last updated Aug 14, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.